Previous |  Up |  Next

Article

References:
[1] R. Arens: Duality in linear spaces. Duke Math. Journ., 14 (1947), 787-794. DOI 10.1215/S0012-7094-47-01462-2 | MR 0022651 | Zbl 0030.03403
[2] S. Banach: Théorie des opérations linéaires. Monografie matematyczne, Warszawa 1932. Zbl 0005.20901
[3] J. Dieudonné: La dualité dans les espaces vectoriels topologiques. Ann. de l'École Norm. Sup., 59 (1942), 107-139. MR 0011532
[4] J. Dieudonné L. Schwartz: La dualité dans les espaces (F) et (LF). Annales de l'Inst. Fourier, Université de Grenoble, 1 (1950), 61-101. MR 0038553
[5] W. F. Eberlein: Weak compactness in Banach spaces. Proc. Nat. Ac. of Sci., 33 (1947), 51-53. DOI 10.1073/pnas.33.3.51 | MR 0021239 | Zbl 0029.26902
[6] E. Hewitt: Rings of real-valued continuous functions. Trans. Am. Math. Soc., 64 (1948), 45-99. DOI 10.1090/S0002-9947-1948-0026239-9 | MR 0026239 | Zbl 0032.28603
[7] M. Katětov: Zur Theorie der topologischen Vektorräume. Bull. int. Acad. Tchèque, 53 (1943), No 46. MR 0020215
[8] M. Katětov: On convex topological linear spaces. Acta Fac. Rer. Nat. Univ. Carol., 181 (1948). MR 0026242
[9] M. Krein V. Šmulian: On regularly convex sets in the space conjugate to a Banach space. Ann. of Math., 41 (1940), 556-583. DOI 10.2307/1968735 | MR 0002009
[10] G. W. Mackey: On convex topological linear spaces. Trans. Am. Math. Soc., 60 (1946), 520-537. DOI 10.1090/S0002-9947-1946-0020214-4 | MR 0020214 | Zbl 0061.24302
[11] J. v. Neumann: On complete topological spaces. Trans. Am. Math. Soc., 37 (1935), 1-20. DOI 10.1090/S0002-9947-1935-1501776-7 | MR 1501776 | Zbl 0011.16403
[12] V. Šmulian: Über lineare topologische Räume. Mat. Sbornik, 7 (1941), 425-448. MR 0002703
[13] A. Weil: Sur les espaces a structure uniforme. Actualités scientifiques et Industrielles, 551 (1938). Zbl 0019.18604
[14] G. Kölhe: Über zwei Sätze von Banach. Math. Zeitschrift, 53 (1950), 203-209. DOI 10.1007/BF01175655 | MR 0038551
Partner of
EuDML logo